|persistent vaginal yeast infection
Apr 13, 2001
I have a problem! I don't know what it is. I have taken antibiotics for bacterial infection and I have this white discharge that is grainy The doctor told me I did not have any yeast but to me it looks like it never goes away. Normally my body react quicky to yeast medications but now even when I take it the itch goes but their is still a white discharge deep inside that seems to stick to the walls and can be seen at the entrance of the vagina. I use to have a clear discharge but I don't see that for a year now. Could this mean possible HIV infection. please reply soon.
Response from Dr. Feinberg
Persistent/recurrent vaginal yeast infections can be a sign of HIV, but they can also occur in HIV-s and in other diseases such as diabetes. Sometimes, if a vaginal yeast infection doesn't respond to topical medications such as creams or vaginal suppositories, it will respond to prescription medication taken by mouth, such as fluconazole. You need a current, accurate evaluation of whether you do or don't have a yeast infection now, so you can try different treatment and get tested for other problems such as diabetes and HIV. Good luck!
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- Std That Causes Rash
- Can Seroconversion Take Place After 10 Weeks?
- Can You Get Anything Sucking Someone's Cock Without A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.